question-icon

Does Regestrone cause vaginal bleeding?

default
Posted on Wed, 2 Dec 2015
Question: I took regestrone 5 mg since yesterday as wanted to delay periods by a couple of days, but found a small red spot on panty. what to do now.
doctor
Answered by Dr. Manisha Jain (9 minutes later)
Brief Answer:
your periods have started

Detailed Answer:
Hello mam, thanks for trusting health care magic.
Most likely your periods are on the way and thus no benefit of taking norethisterone now as you started a little late than desired probably.
Leave the medicine and let the flow begin.
Take care
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Regestrone cause vaginal bleeding?

Brief Answer: your periods have started Detailed Answer: Hello mam, thanks for trusting health care magic. Most likely your periods are on the way and thus no benefit of taking norethisterone now as you started a little late than desired probably. Leave the medicine and let the flow begin. Take care Regards Dr Manisha